# SDR AALA200801699

- Difficulty date: June 25, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- Aircraft time: 66,221 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 14960
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 12 TO 16 INOPERATIVE.  REPLACED BATTERY PACK AT B5 102 FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 12 TO 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
